# SDR 96FDEA01150

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6518420
- Condition: Dented
- Location: Bs 189
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0447 AND 010, DENT AT BS 189 STR 28L WAS FOUND TO BE OUT OF LIMITS.  *S/D*  REPAIRED SKIN AT BS 189 STR 28L PER FEDEX SRM 53-30-3.
